# SDR SIMA20130228008

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 27,726 hours, 24,971 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3418,  CREW REPORTED AN OIL ODOR COMING FROM PACKS DURING ALL PHASES OF FLIGHT.  ODOR WAS WORSE WITH ENGINES AT IDLE.  COMPLIED WITH ETN-EM-72-034 WITH NO ODOR NOTED.  FOUND APU OVERSERVICED.
